Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

hi...im on tetracyclene and have been told it makes you more likely to get sun burnt etc.

i usually hate using sun tan lotion as the thought of putting the sticky gunk all over your face seems crazy when the rest of the time i am doing everything to try and keep it clear...does sunttan lotion actually cause / effect acne?

thanks!

Share this post


Link to post
Share on other sites

Just like with cleansers and moisturizers it depends on what kind you get. Go to the store and look for something that is non-comedogenic - I highly reccomend Neutrogena Ultra Sheer Dry-Touch Sunblock. It's so light you can hardly even feel it on your face! And it should have no adverse effect on your acne.

Share this post


Link to post
Share on other sites

I use to be on tetracycline for 2 years, this pill isnt good enought to control acne, they just make the acne heal faster but I didnt see much difference and It did clear me up but it doesnt last. During those 2 years, I only felt a clear skin acne free for 3 months. It does make your skin more sensitive to the sun and i hated when you have to take day and night and not eating 1hour or 2 hour after, It basically ruin my schedual. Since I was on DKR 3 months ago I had stop taking the pills and now i feel soooooooooooo much better.. the most insane side effect is when you stop taking the pill, I got crazy diareea every hour and my ass was sore.

I think tetracycline is good if you have mild acne. But hey It might be good for you. But never forget to put a sunscreen in the mourning. Anyw, I hope it work great for you, if you have any question with the tetracycline pm me, Im not a doctor but I have been using the tetra for 2 years i think I know abit about it..

take care :D

Share this post


Link to post
Share on other sites
I use to be on tetracycline for 2 years, this pill isnt good enought to control acne, they just make the acne heal faster but I didnt see much difference and It did clear me up but it doesnt last. During those 2 years, I only felt a clear skin acne free for 3 months. It does make your skin more sensitive to the sun and i hated when you have to take day and night and not eating 1hour or 2 hour after, It basically ruin my schedual. Since I was on DKR 3 months ago I had stop taking the pills and now i feel soooooooooooo much better.. the most insane side effect is when you stop taking the pill, I got crazy diareea every hour and my ass was sore.

I think tetracycline is good if you have mild acne. But hey It might be good for you. But never forget to put a sunscreen in the mourning. Anyw, I hope it work great for you, if you have any question with the tetracycline pm me, Im not a doctor but I have been using the tetra for 2 years i think I know abit about it..

take care :D

thanks ! im using isotrexin as a cream treatment also. might go back to using BP though not sure. but yeah i might get back to u about the anti biotics thanks alot!

Share this post


Link to post
Share on other sites
i second the neutrogena sunblock its very good :D

I third the neutrogena sunblock. Or, if you just need sun protection for your face, you might also want to consider using an SPF 15 moisturizer. I use the one made by Purpose if I'm going to be out in the sun for a little bit, but not enough to warrant a full-body slather.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×